# SDR RYNA200912070024

- Difficulty date: December 5, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 69,506 hours, 31,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 12/05/2009, ON AIRCRAFT 120DL, INSPECTION OF THE CABIN REVEALED THE EMERGENCY LIGHTS AT SEAT ROWS 17-28 WILL NOT STAY ILLUMINATED FOR VERY LONG DURING THE REQUIRED EMERGENCY LIGHT TEST.  REMOVED AND REPLACED THE M732 EMERGENCY LIGHT BATTERY PACK PER AMM 31-51-07.  RE-TESTED EMERGENCY LIGHT SYSTEM, OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
